Skin rash

What is Skin rash?

Rash is not a specific diagnosis. It is generally outbreak of skin inflammation and discoloration that change the way the skin looks and feels. Common rashes includes poison ivy, eczema and heat rashes etc.

Questions and answers on "Skin rash"

My husband has had a rash that strated sunday covering his hip and arm and side. T took him the the er they said it was a allergertic reacton to something. He took bendryll for 24 hours and did not get better .Then I took him to a urgent care because the rash got a little worse and his upper lip swelled up. They again told me that it was just a allergertic reaction and told him to continue take the bendryll and gave him prednisone. Woke up this morning and lower lip is swellon and the rash has spread all over his body what am i to do he has dr app tomorrow at 2 but i am affriad of what met happend to him by morining

doctor1 MD

Hello. Thanks for writing to us at healthcaremagic

He seems to be having Hives/Urticaria. Urticaria presents as skin welts, which can be distributed all over the body. Itching is usually present.

Acute Urticaria OR hives can occur due to various causes; common causes that can cause urticaria are...

Read Full Thread   Ask a Doctor Now

I have rash on temple area of face from Allopurinol.. Stopped taking the drug for 2 days now. The rash seems to have gotten a little better, but there is some swelling on that area and near eye. I was told by my doctor, who is a specialist to stop the medication if rash occurred. Is the swelling a normal side effect?

doctor1 MD

HI
Thank for asking to HCM
I really appreciate your concern the given history suggested the hypersensitivity reaction due to the drug called "Allopurinol" in very rare case this drug induces the reaction but the eruption of rash goes away as soon as you stop taking the drug and nothing to worry...

Read Full Thread   Ask a Doctor Now

Is there a treatment for the rash associated with low potassium? It looks like she has been scalded with hot water.

doctor1 MD

Hi,

Thank you for your query.

Low serum potassium level does not give rise to a rash.

You mention "it looks like she has been scalded with hot water". This is a bit confusing. Does the rash appear like it or there is scalding due to hot water present? I shall appreciate if you can upload a...

Read Full Thread   Ask a Doctor Now

My daughter is 7. She developed a rash on her arms, face and chest. Two doctors appoitments later they gave her prednisone. Today was her last dose. I checked on her while sleeping and notcied the rash is back. It comes and goes. What do I do. What could it be.

doctor1 MD

Hi,

Diagnoisis of rash involves thorough clinical examination, would sugest you to send us clinical photograph for further assesment.
If the rash is not associated with other symptoms then there should be no cause for concern.

Take care

Regards
Deepak

Read Full Thread   Ask a Doctor Now

I have a rash to the left of my left breast , on the right side of my stomach and lower back area and in head. It is very itchy. it started with the head, then beside left breast and now right and lower back area. What could this be? I am takeing kolopin and I am weening myself off of this medication , Could this cause this type of rash? also, i usually use ivory soap, we were out for a couple of days and I used safegaurd. Could this be it? Although the head I spoke to my dr and he gave me medicine a while back. said it was psoriosis.

doctor1 MD

Hi
Apparently, you are using the medicine and the soap for quite some time - less likely to cause a new event like this
The distribution of your rash does not suggest a definite diagnosis
Psoriasis is diagnosed by seeing and/or at times scraping and blood tests. Your doctor is the best person to...

Read Full Thread   Ask a Doctor Now

My 5 yr old son has a rash/hive on his inner thigh that I believe to be ringworm. We went to the doctor today, before I knew about the rash, and the PA (there is no MD) said his wbc's were elevated and his ear canals were agitated and red. We were scripted a braod specrum antibiotic and sent on out way. I know that this won't help a fungal infection and I am hesitant to give it to my child and wrecking his flora and ph..Any advice will help. i have covered the rash with tea tree oil, neat.

doctor1 MD

rashes over inner thigh could be fungal or due to friction on inner thighs.can use moisturizers,anti histamines and and can give anti fungals after seeing the rashes.

Read Full Thread   Ask a Doctor Now

i have a rash that started about two months ago on my chin and now its going around my mouth, i have not changed anything in my diet or and face creams or new medication. only thing that has changed is i stopped takeing my st.johns wort. i am 29 5'7" white

doctor1 MD

You have not given any history of itching or scales over rashes. Considering log duration, it can be fungal or allergic rashes. Local examination by a dermatologist is requered. If fungal then aplication of candidb is suitable. If allergic application of betnovate ointment will be effective.

Read Full Thread   Ask a Doctor Now

yeah i had intercorse with a male im a male to and um he didnt put lub on cause there wasnt any and excuse my lang but up i was just super horny to care. not my hole has redness like a rash is it possible that its just a friction burn from not useing lube?

doctor1 MD

it is due to friction during sex because of absence of lubricants. use of lubricant is very important to prevent it and incontinence. so don't worry you will be fine soon. hope my answer is helpful and thankful for you. take care. and have a happy and healthy life.

Read Full Thread   Ask a Doctor Now

Recent questions on  Skin rash

doctor1 MD

had a rash on legs, back , spots on arms, & now face. Dr.s have given me triamcinolone acetonide. last dr called it dry skin. I ve been working in medical field for over 30 years, ER, stab rm, etc. A pharmacist said I should not be on this steroid for over a few weeks, It has been 16 years. I why can .05 not be used on the face?

doctor1 MD

hi my name is amanda, i recently got diagnosed with depression a few months ago, and i was first on citroplam but that made me have Chronic diaherra.. so i switched to effexor and now its fine but i am getting a wierd skin irratation , like pimple like rash or whatever, also i have really bad costiaptation , i did have that problem when i was younger but i grew out of it . and now its back all of a sudden ? and also i was on effexor 3 or 4 years ago and it didnt do this.. at all 1!!

doctor1 MD

I got bit what i belive a spider on my neck yesterday at 6:30am in the morning, about 1:30pm my face and my chest got red and my bite got swolen. whent to urgrnt care and i aready had some atibiotics so he told me to keep on taking it with benadryl, about 3:15pm my face swold up and my sholder and chest had a rash. whent back to ergent care and they gave me a staroid shot and send me with this meds,methylprednisolone,benadryl and cephalixin and i took some alive for pain. its the next day and all of my left side of my neck is swolling and i have a lot of thobing and my face and neck is red like i had just went tanning my head feels preshure. what would you recomend me to do now?

doctor1 MD

Hello, I am going to see my family doctor tomorrow, and any ideas you may have are welcome. I had a migraine which started on Wednesday and went on through Thursday, including a fever which spiked up and down. Two Frova along with aspirin and acetaminophen is what I took over that timeframe. Even after the headache went, the fever stayed through the end of Friday, so I continued with small doses of acetaminophen and aspirin. Saturday (yesterday) I was without the fever, but very swollen and all my joints hurt. This morning (Sunday) I thought I felt fine. Then I looked in the mirror and discovered that I am covered in a rash from head to toe. Just blotches, not risen. Feels a little scratchy, but the rash isn`t overtly itchy. Any ideas ....

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Procedures
Related Medical Topics